# SDR CALA2025040803627

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 26,243 hours, 9,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAM JETBRIDGE WAS POSITION HIGHER THAN USUAL, LEFT SIDE OF GIRT BAR CAME OFF, RESECURED GIRT BAR DOOR WAS FOUND OPERATIONAL. NO JAMS REF AMM 52-11-00
